# SDR GTIA2023112737645

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 35,728 hours, 16,149 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA JUMPSEAT FLASHLIGHT INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-REMOVED AND REPLACED PER A320-232 A/C DRAWING EMERGENCY EQUIPMENT LAYOUT. OPS CHECK GOOD . CLEARS DMI # 3318085-1. MOC UPDATED. PLACARD REMOVED.
